MAUDE Adverse Event Report: IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM
Model Number 0064597
Medical Device Problem Codes False Positive Result (1227); Non Reproducible Results (4029)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 2 malfunction events.A review of the events indicated that 2 patient samples tested on the neo iris automated blood bank system produced unexpected abo/rh or abo crossmatch phenotype results versus prior test results or, customer tube/gel test results.1 patient's crossmatch test on the neo iris resulted as compatible and should have been incompatible.The customer of neo iris made a test to validate crossmatch and screening and they had issues with 2 samples 1 instrument produced two incorrect abo/rh mistype results with forward testing.Both patients were types as ab+.Subsequent testing on the same instrument produced accurate results as a+ and b+.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
NEO IRIS
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key9645148
Report Number1034569-2020-00011
Device Sequence Number1431888
Product Code KSZ
UDI-Device Identifier10888234002321
UDI-Public10888234002321
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK180243
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0064597
Device Catalogue Number0064597
Device Lot Number5030100308,5030100343
Was Device Available for Evaluation? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1